# SDR REXA2020012850091

- Difficulty date: January 15, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR. IN REF NRC S/N 00274, CORROSION  DAMAGE OUT OF LIMITS ON INTERCOSTAL STRG R20 BTW FS 349-364 AT MAIN AVIONICS COMPARTMENT.(TCI 100-09).
""INTERCOSTAL STRG R20 BTW FS 349-364 AT MAIN AVIONICS COMPARTMENT WAS REPLACED FOR A NEW ONE PER CRJ-900 SRM 51-42-06-001-001-A01 AND CRJ-900 SRM 51-42-20-001-001-A01. LEVEL CORROSION: 2                         
"
